# SDR MAL2008F00051

- Difficulty date: October 22, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 23,271 hours, 25,727 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT CALLED AROUND THE MBS AREA WITH A MAIN HYDRAULIC PUMP PROBLEM.  MAIN HYDRAULIC ACCUMULATOR PRESSURE DROPS FROM 3000 TO 2000 PSI EVERY 35 SECONDS IN FLIGHT.  CREW TALKED TO DISPATCH MXC AND RETURNED TO DTW.  WORKED UP NRS FOR FLIGHT TO RETURN TO DTW.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  SYSTEM APPEARS NORMAL ON THE GROUND.  AUTO FUNCTION SEEMS NORMAL.  EMERGENCY IB AND OB ACCUMULATOR PRESSURE CAN START AT 3000 PSI.  HYDRAULIC QUANTITY VARIED BETWEEN 80-120 CN IN UPON LANDING WE SMELLED HYDRAULIC FLUID.  R&R NLG ACTUATOR IAW JOBCARD NR 323110.  OPS CHECK GOOD.
